# SDR SIMA20141109005

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 28,369 hours, 19,874 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING EXCESSIVE SMOKE REPORTED BY TOWER FROM LT MLG.  INSPECTED MLG & DOOR IAW AMM CH 32-10-00, NO DEFECTS NOTED.
